# SDR FDEA201104141481

- Difficulty date: April 14, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LT LOWER WITH FASTENER PLUG AT BS 660 TO BS 680   BETWEEN STR 24L TO STR 25L.  REPAIR REMOVED AND REPLACED WITH NEW REPAIR AS PER E.A. F-5330-146406. REPAIR IS CLASSIFIED AS MAJOR.
